Improved designs of queueing simulation experiments with highly heteroskedastic responses

J.P.C. Kleijnen, R.C.H. Cheng

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)762-777
Number of pages15
JournalOperations Research
Volume47
Issue number5
Publication statusPublished - 1999

Cite this

@article{bff08caca9664cddbb759c5061f105f7,
title = "Improved designs of queueing simulation experiments with highly heteroskedastic responses",
author = "J.P.C. Kleijnen and R.C.H. Cheng",
note = "DP 9567/9668 Pagination: 15",
year = "1999",
language = "English",
volume = "47",
pages = "762--777",
journal = "Operations Research",
issn = "0030-364X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "5",

}

Improved designs of queueing simulation experiments with highly heteroskedastic responses. / Kleijnen, J.P.C.; Cheng, R.C.H.

In: Operations Research, Vol. 47, No. 5, 1999, p. 762-777.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Improved designs of queueing simulation experiments with highly heteroskedastic responses

AU - Kleijnen, J.P.C.

AU - Cheng, R.C.H.

N1 - DP 9567/9668 Pagination: 15

PY - 1999

Y1 - 1999

M3 - Article

VL - 47

SP - 762

EP - 777

JO - Operations Research

JF - Operations Research

SN - 0030-364X

IS - 5

ER -